Bald Truth Talk - Hair Loss, Hair Transplant and Hair Restoration Community  

Go Back   Bald Truth Talk - Hair Loss, Hair Transplant and Hair Restoration Community > Men's Hair Loss > Men's Hair Loss: Start Your Own Topic
Register Blogs FAQ Members List Calendar Mark Forums Read

Reply
 
Thread Tools Display Modes
Old 04-14-2012, 07:28 AM   #21
chrisis
Senior Member
 
chrisis's Avatar
 
Join Date: Feb 2012
Location: Newcastle upon Tyne, UK
Posts: 1,282
Default

They ask what state I'm from and zip code. I'd have to make it up? It's shocking how hard it is to report side effects, even if I was resident in America. There are about 10 pages and the questions are repetitive and geared towards healthcare professionals. It's embarrassingly bad.
chrisis is offline   Reply With Quote
Old 04-14-2012, 06:34 PM   #22
mpb47
Senior Member
 
mpb47's Avatar
 
Join Date: Apr 2012
Posts: 638
Default

Quote:
Originally Posted by chrisis View Post
Thanks mpb47. How long did it take and how close to "normal" did you get? I think a doctor appointment might have to be sooner rather than later.
It was about a year and I think the fact that I exercised regularly helped. If I stopped exercising the anxiety would start coming back but not nearly as bad as before. My sex drive came back from nothing but was still something I had to really work at. I had always had a "drive" on the high side before fin. Fast forward a few years I went back to school and gained a bunch of weight as I no longer had time to study and stayed up all night doing class and homework. Things start going back downhill again and kept getting worse and worse till I HAD to go to my Dr in order to function. I was so tired that it would take me hours to get out of my house on the weekend. I was late to work everyday. I woke up every morning in a stupor
My dr ran tests and says I have symptoms of mbs- which means you are close to having several serious medical problems if you don't get your act together real soon. Ironically 2 of the least serious symptoms are Low T and baldness. How they can happen at the same time I don't understand but that is what they say. I have been on a low dosage of T since last month and already feel much better. The stupor is gone, the anxiety/depression gone, energy has shot up and weight already dropping. Drive is high again, probably higher as I wake up feeling 18 in the morning.

Some people blame mbs on Fin but I think Fin may have made me vuneralable but the weight is what really triggered it.

Good luck and please don't procrastinate too long like I did...
mpb47 is offline   Reply With Quote
Old 04-14-2012, 07:13 PM   #23
WashedOut
Senior Member
 
Join Date: Dec 2011
Posts: 104
Default

Quote:
Originally Posted by mpb47 View Post
It was about a year and I think the fact that I exercised regularly helped. If I stopped exercising the anxiety would start coming back but not nearly as bad as before. My sex drive came back from nothing but was still something I had to really work at. I had always had a "drive" on the high side before fin. Fast forward a few years I went back to school and gained a bunch of weight as I no longer had time to study and stayed up all night doing class and homework. Things start going back downhill again and kept getting worse and worse till I HAD to go to my Dr in order to function. I was so tired that it would take me hours to get out of my house on the weekend. I was late to work everyday. I woke up every morning in a stupor
My dr ran tests and says I have symptoms of mbs- which means you are close to having several serious medical problems if you don't get your act together real soon. Ironically 2 of the least serious symptoms are Low T and baldness. How they can happen at the same time I don't understand but that is what they say. I have been on a low dosage of T since last month and already feel much better. The stupor is gone, the anxiety/depression gone, energy has shot up and weight already dropping. Drive is high again, probably higher as I wake up feeling 18 in the morning.

Some people blame mbs on Fin but I think Fin may have made me vuneralable but the weight is what really triggered it.

Good luck and please don't procrastinate too long like I did...
What does MBS stand for? I myself have low T and the same lack of energy you describe. I've been to the doctor and they can't find an explanation for it.
WashedOut is offline   Reply With Quote
Old 04-15-2012, 12:12 PM   #24
mpb47
Senior Member
 
mpb47's Avatar
 
Join Date: Apr 2012
Posts: 638
Default

Quote:
Originally Posted by WashedOut View Post
What does MBS stand for? I myself have low T and the same lack of energy you describe. I've been to the doctor and they can't find an explanation for it.
Metabolic syndrome. It means being fat, high cholesterol, pre diabetes , high blood presure, Low T and sometimes baldness .

my T level was low but still considered normal. But the medicine has made a huge difference in the way I feel. The weight is already coming off, I don't need as much sleep, no more aches and pains, morning stupor etc. All the stuff that FIN started and MBS made worse.
mpb47 is offline   Reply With Quote
Old 04-15-2012, 01:20 PM   #25
Scorpion
Guest
 
Posts: n/a
Default

Quote:
Originally Posted by chrisis View Post
I should add that I seem to have good days and bad days. One day I think I'm getting over it, the next I have low sensitivity and my dick doesn't working properly.

Viagra dude.
  Reply With Quote
Old 04-17-2012, 04:43 AM   #26
chrisis
Senior Member
 
chrisis's Avatar
 
Join Date: Feb 2012
Location: Newcastle upon Tyne, UK
Posts: 1,282
Default

Quote:
Originally Posted by Scorpion View Post
Viagra dude.
Wouldn't work. Viagra just increases bloodflow to the penis. It can not address the hormonal damage that finasteride does.

Anyone else have suggestions on this? I'm getting more worried the longer this is taking to resolve. A visit to the doctor looms.
chrisis is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Anyone who had eliminated side effects of finasteride with lower dose chrisis Hair Loss Treatments 129 01-22-2014 04:29 PM
Noticing new, possibly dangerous finasteride side effects 25 going on 65 Hair Loss Treatments 5 02-20-2012 11:55 AM
Finasteride vs deutasteride side effects Matthew Men's Hair Loss: Start Your Own Topic 8 05-09-2011 04:34 PM
Immediate sexual side effects of Finasteride - will it go away? zeion Hair Loss Treatments 9 03-17-2011 01:52 PM
Finasteride Side Effects? Locke Men's Hair Loss: Start Your Own Topic 3 05-17-2010 12:27 AM

» The Bald Truth
» Recent Threads
Histogen buys biomed skincare line
Today 05:02 AM
by CAlex
Last post by hellouser
Today 01:53 PM
CB-03-01 - new antiandrogenic
04-11-2011 09:23 AM
Last post by Potm22
Today 01:53 PM
Is Finpecia from Inhouse legit?
09-12-2013 07:35 PM
Last post by TheSuburbs
Today 01:36 PM
» Newest Videos

Update On Hairloss 8/10/09...
My hair loss was getting worse, so I just got it cut really short now. I don't think it looks that b...


Hair Loss Remedy Myths Perpetuated Onlin...
We are sure these people mean well, but this is a prime example of why the snake oil industry thrive...


Hair Transplant | "SurgeonofNalts&q...
http://www.baldtruthtalk.comFounder of The American Hair Loss Association Spencer Kobren speaks with...


How Hair Loss Colors Our Lives | Spencer...
...


All times are GMT -7. The time now is 02:28 PM.